# SDR UALA2012051602777

- Difficulty date: May 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 46,974 hours, 19,018 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED PACK FLOW TO HIGH AND RT PACK COMPRESSOR OUTPUT TEMP WENT TO 230 AND AMBER.  FOUND PACK 2 RAM AIR OUT ACTUATOR FAILED AND REPLACED ACT PER MM 21-61-52.  RAN TEST AGAIN AND PASSED.  NO MESSAGES.
